# SDR YENA20151029524

- Difficulty date: October 29, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Aircraft time: 51,487 hours, 18,323 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND AFT CABIN FLOORBEAM Y1252 HAS CORROSION AT FRAME 66, STR 23L, R & R FLOORBEAM IAW SRM 51-42 11.   THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
